Relaxing stratification

Forster, Thomas and Esser, Olivier (2007) Relaxing stratification. Bulletin of the Belgian Mathematical Society - Simon Stevin, 14(2). pp. 247-58.

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Arts and Humanities > School of Philosophy
Depositing User: EPrints Services
Date Deposited: 01 Oct 2010 13:57
Last Modified: 19 Jun 2020 23:36
URI: https://ueaeprints.uea.ac.uk/id/eprint/9674
DOI:

Actions (login required)

View Item View Item